# SDR CALA2017102703805

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 70,974 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L2 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD EMERGENCY LIGHT FOUND BROKEN,. REPLACED THE EMERGENCY LIGHT ASSY AND TESTED NORMAL IAW AMM 33-51-00-710-801, REV 80.
